# SDR QXEA200701487

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 152,230 hours, 15,187 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Condition: Inoperative
- Location: Nr 1 Bleed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - ON FLIGHT 2326, NR 1 BLEED HOT CAUTION LIGHT, RAN CHECKLIST AND REMAINS ON. MAINTENANCE REMOVED AND REPLACED NR 1 LEFT BLEED OVERTEMP SWITCH.  GROUND RAN, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
